`a`
Numerical Algebra, Control and Optimization (NACO)
 

Jensen's inequality for quasiconvex functions

Pages: 279 - 291, Volume 2, Issue 2, June 2012      doi:10.3934/naco.2012.2.279

 
       Abstract        References        Full Text (179.1K)              Related Articles       

S. S. Dragomir - Mathematics, School of Engineering & Science, Victoria University, Melbourne, Australia (email)
C. E. M. Pearce - School of Mathematical Sciences, The University of Adelaide, Adelaide, Australia (email)

Abstract: Some inequalities of Jensen type and connected results are given for quasiconvex functions on convex sets in real linear spaces.

Keywords:  Quasiconvex functions, Jensen's inequality, quasi-superadditivity.
Mathematics Subject Classification:  26D07, 26D15.

Received: October 2011;      Revised: March 2012;      Available Online: May 2012.

 References